| Model Number |
PARADYM RF CRT-D 9750 |
| Medical Device Problem Codes |
Device Operates Differently Than Expected (2913); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
Chest Pain (1776)
| Date of Event |
06/03/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the subject device presented a reset warning message dated (b)(6) 2018 and parameters had been reprogrammed to vvi mode at 60 bpm with a vf zone at 190 bpm.Reportedly, follow-up testing was performed with no abnormalities observed and the device was re-programmed successfully to the pre-reset parameters.A charge time test did not reveal any irregularity.The patient has recently complained of chest pain and has come to the emergency room several times complaining of a tingling in their chest.
Event or Problem Description
Additional Manufacturer Narrative
Please refer to the attached analysis report.